# SDR A6WA202101137517

- Difficulty date: January 6, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 35,390 hours, 37,751 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Part serial: 1458B
- Condition: Malfunctioned
- Location: Lt Wing Te Flaps
- Part time: 40,098 hours, 37,899 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS FAIL CAUTION ON APPROACH, FLAPS FAILED AT 20 DEGREES.  CREW PREFORMED GO-AROUND AND COMPLIED WITH THE QRH.  ONCE ON THE GROUND AND AT THE GATE FLAP RESET PROCEDURE WAS FOLLOWED, IAW AWAC SUPPLEMENT 98- 18I BOX 12.  FLAPS RESET.  AIRCRAFT REMOVED FROM SERVICE.  REF WORKORDER 301426 AND MX WORK CARD 15, FOUND LT BPSU DOES NOT HOLD TOLERANCE.  R & R BPSU, IAW AMM 27-51-10.  REMOVED PLACARD AND REMOVED FROM MEL.
